(800) 973-1540
almost 5 years ago
LauraL said...

oh, honey. This definitely sounds like either a medication issue or a dementia issue and he should be seen by a doctor right away to be evaluated and diagnosed.

Kudos to you both for removing his access to a car and to weapons.

Let us know how things are going after you take him to a doctor.

almost 5 years ago
Daughter1st said...

Laura is right. Boy medications can sure make people act strangely, but then again with going thru Altheimers (hope spelling is correct) with both my inlaws, it truly could be that. Sounds like he needs to be in a protected environment until you find out the cause. My father in law saw things that weren't, like horses drawing the buggies on their sofa, thing is there were only buggies, not horses. He is very lucky he has you both...prayers for you both.

over 3 years ago
Candace Ragan said...

need help dad dem stage dont know how to deal with it help

64px-hh6b80fd52d1